Some remarks concerning holomorphically convex hulls and envelopes of holomorphy.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 143-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial convexity, holomorphically convex hulls, envelope of holomorphy, Stein neighbourhood basis
@article{MZ_1995__218_4_174719,
author = {Burglind J\"oricke},
title = {Some remarks concerning holomorphically convex hulls and envelopes of holomorphy.},
journal = {Mathematische Zeitschrift},
pages = {143--158},
year = {1995},
volume = {218},
number = {4},
zbl = {0816.32011},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174719/}
}
Burglind Jöricke. Some remarks concerning holomorphically convex hulls and envelopes of holomorphy.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 143-158. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174719/